MathSciNet Relay Station
MathSciNet bibliographic data
MR1464188 11R23 (11R29)
Ozaki, Manabu The class group of ${\bf Z}_p$-extensions over totally real number fields. Tohoku Math. J. (2) 49 (1997), no. 3, 431–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement